Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes right sided pain when suffering from UTI?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
I saw my doctir today after much pain on my right side. Two days ago i woke up nauseous and during the course o tge day it got better. At early evening my right side begun hurting again and i proceeded to get nauseuos. I threw up till there qas nithing left all night and the next day i was nauseous in the morning. Pain subsides. I around early wvening had sudden bursts of right side oain again and comtinuous pain throughout the night. I spoke to my doctor last night he calmed me thinking its a kidney stone passing. I also have a. Urinary tract infection i found out after i saw him first thing this morning. He gave me a diagnosis of a possible kidney stone and 250 mg twice a day of cipro plus pain medicine. Its very painful near my ovaries now its night and late. Im on the paun medicine its not helping. Im so cloudy headed i cant sleeo from the pain. What is a kidney stone? Will cipro also help with relief by tomorrow
Posted Thu, 13 Mar 2014 in Abdominal Pain
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: You need proper clinical exam & investigations. Detailed Answer: Hello XXXX Thanks for writing to HCM You need proper clinical examination and investigations. Proper treatment is possible after confirming the cause of pain. Pain may be due to many reasons like appendicitis,renal or ureteric calculus,ovarian pathology,urinary tract infection etc. It is important to know history of fever,radiation of pain etc. First you need Ultrasound of abdomen.It will exclude many conditions.Further investigation like CT Scan can be done if needed. Empirically it is better to start antibiotics.I think it is better to take Ofloxacin and Ornidazole combination tablet twice daily for five days. Please let me know what analgesics you are taking?You can take opoids like tablet Tramadol 50 mg. Besides this you need routine investigation like routine hemogram,Random blood sugar,Liver function test(LFT),Renal function test(RFT),Urine RE/ME. You should consult surgeon for proper examination. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Follow-up: What causes right sided pain when suffering from UTI? 6 minutes later
I have a urinary tract infection certain by the test was positive. Im on cipro 250 twice a day started one pill tonight. Im taking oxycodone 5/325 mg as needed. I have been told by my mother bith sides mother and father etended fsmily all had stones. My brother at warly age
Answered by Dr. Indu Kumar 8 hours later
Brief Answer: Pain may be due to urinary tract infection. Detailed Answer: Hello XXXX Thanks for writing back Pain may be due to urinary tract infection.It is important to know about burning micturition.It is also very important to exclude other causes of pain. You also need culture and sensitivity of urine.Culture and sensitivity is needed because now a days bacteria are resistant to many drugs. Renal calculus should be confirmed by investigations.Preliminary investigation like Ultrasound of abdomen should be done first.Further investigations like serum calcium level,CT Scan and Intravenous pyelography can be done. You should drink plenty of water. You are taking right pain killers.If symptoms persist then you should consult your doctor. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor